# SDR UPS06146042

- Difficulty date: January 16, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 4,707 hours, 3,001 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Condition: Bent
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR APPROX FROM FS 85 TO 86 INTERCOSTAL JUST AFT OF 310 ACCESS DOOR IS BENT.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-00.
